Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

From gas dynamics to pressureless gas dynamics


Author: Jean-François Coulombel
Journal: Proc. Amer. Math. Soc. 134 (2006), 683-688
MSC (2000): Primary 35L45, 76N15; Secondary 35Q35
DOI: https://doi.org/10.1090/S0002-9939-05-08087-1
Published electronically: October 17, 2005
MathSciNet review: 2180884
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is devoted to the convergence of solutions of the compressible Euler equations towards solutions of the pressureless gas dynamics system, when the pressure tends to $0$. The goal is to prove accurate uniform bounds for particular solutions of the Euler equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35L45, 76N15, 35Q35

Retrieve articles in all journals with MSC (2000): 35L45, 76N15, 35Q35


Additional Information

Jean-François Coulombel
Affiliation: CNRS & Université de Lille 1, UFR de Mathématiques, Cité Scientifique, 59655 Villeneuve d’Ascq Cedex, France
MR Author ID: 703478
Email: jfcoulom@math.univ-lille1.fr

Keywords: Euler equations, pressureless gases, smooth solutions
Received by editor(s): January 7, 2004
Published electronically: October 17, 2005
Communicated by: Suncica Canic
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.